A central limit theorem with applications to percolation, epidemics and Boolean models

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)1515--1546
Number of pages32
JournalAnnals of Probability
Volume29
Issue number4
Publication statusPublished - 2001

Cite this

A central limit theorem with applications to percolation, epidemics and Boolean models. / Penrose, Mathew D.

In: Annals of Probability, Vol. 29, No. 4, 2001, p. 1515--1546.

Research output: Contribution to journalArticle

@article{74d859a6aeab4b17b8f998077a58948a,
title = "A central limit theorem with applications to percolation, epidemics and Boolean models",
author = "Penrose, {Mathew D}",
year = "2001",
language = "English",
volume = "29",
pages = "1515----1546",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

TY - JOUR

T1 - A central limit theorem with applications to percolation, epidemics and Boolean models

AU - Penrose, Mathew D

PY - 2001

Y1 - 2001

M3 - Article

VL - 29

SP - 1515

EP - 1546

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 4

ER -